# SDR MASA200500326

- Difficulty date: May 2, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 6,325 hours, 4,306 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 533443
- Part serial: MPCB0201
- Condition: Failed
- Location: Mlg
- Part time: 6,333 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7275 CLT TO DEN.  THE CREW RETURNED TO THE FIELD DUE TO THE NLG GEAR UP DISAGREE MESSAGE AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE PSEU.
